# SDR ASOA2016071115084

- Difficulty date: July 11, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 30,222 hours, 21,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 CD LOWER EXIT SING HAVE 2 LIGHT BULBS BURNED.  REMOVED AND REPLACED 12 CD LOWER EXIT SIGN BULBS IAW AMM 33-24-07 OPS CHECK GOOD.
